# SDR DALA2025030401651

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 60,123 hours, 42,983 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SHIP 9543 -FCNT/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC DUE TO THE TRAILING EDGE FLAPS BEIN INOPERATIVE ON APPROACH. A NORMAL LANDING WAS ACCOMPLISHED AND NO ISSUES WITH BREAKING DURING ROLLOUT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE FLAP/SLAT CONTROL MODULE. OPERATIONAL CHECK WAS GOOD. (LP #7236704)
